# SDR GLBA2017110600690

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 39,218 hours, 46,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Frayed
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE LOWER FORWARD AIRSTAIR DOOR HAND RAIL CABLE WAS FRAYED. REMOVED AND REPLACED THE  HAND RAIL CABLE IAW MM 52-10-02.
